MathSciNet Relay Station
MathSciNet bibliographic data
MR1308446 11R16 (11R27 11Y40)
Adam, Brigitte Voronoĭ-algorithm expansion of two families with period length going to infinity. Math. Comp. 64 (1995), no. 212, 1687–1704.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement